# SDR UPS01436860

- Difficulty date: September 10, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 654116662413
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENG FWD BHD FOR ENG FRONT MOUNT ATTACH, THE I/B CHORD LOWER SECTION HAS A MINOR DENT MARK WHICH WAS PREVIOUSLY SMOOTHED OUT. NDT INSP FOUND THE THICKNESS OF THE CHORD WORN OUT 25% APPROX IT'S OUT OF SRM LIMIT 54-10-01 FIG 1. THE FWD ENGINE MOUNT ATTACHED BHD CHORD WAS REPLACED IAW SRM 51-10-01 PG 8. THE ENGINE FWD MOUNT FTGS ( I/B AND O/B ) WERE REFITTED PER MM 20-51-01 AND THE ANTI-ICING DUCT WAS REFITTED AND LEAK CHK CARRIED OUT PER MM 30-21-06.
